# SDR A6WA201543370

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 6007522193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT EQUIP BAY, RT SIDE HYD EQUIP RACK U CHANNEL, WHERE NR 2 HYD RETURN MANIFOLD ATTACHES, IS CRACKED AT LOWER AFT CORNER.  REPAIRED NR 2 HYD RETURN MANIFOLD ATTACH BRACKET IAW REO 601R-53-62-031 REV A DATED 13 JAN 2007.
